# SDR SWAA980765

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Puncture
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 1 X .5 PUNCTURE ON INNER SKIN OF NR 1 O/B ENG COWL 8.5 FROM L/E AND 29 FROM LOWER EDGE.  REPAIRED PER BOEING SRM.
